# SDR SWIA202054350

- Difficulty date: October 18, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.00 FLOORBEAM CAP IS CORRODED AT MULTIPLE LOCATIONS ON THE INBOARD SIDE BETWEEN FS 559.00 AND FS 559.00+48.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED FLOORBEAM CAP FROM FS 559+10-FS 559+112, IAW MHIRJ REO.  FLOORBEAM CAP FABRICATED, IAW CRJ 200 SRM.  REFERENCE CONTINUATION CARD FOR DETAILS OF WORKED PERFORMED.  FORM M337 AND MAJOR REPAIR TASK CARD COMPLETED AND ATTACHED.  NO WEIGHT CHANGE NOTED.
